Prikl. Diskr. Mat. Suppl., 2015, Issue 8, Pages 127–128
Applied Theory of Coding, Automata and Graphs
On the diversity of balls in a graph of a given diameter
T. I. Fedoryaeva
Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
The diversity vectors for balls in connected graphs are asymptotically studied. Here for a graph, the $i$th component of the vector is equal to the number of different balls of radius $i$ in the graph. The asymptotic behavior of the number of graphs with a special (in particular with the local) diversity of balls is researched. The diversity of balls of large radii in a graph of a given diameter is described.
graph, balls, radius of ball, the diversity vector for balls.
PDF file (524 kB)
T. I. Fedoryaeva, “On the diversity of balls in a graph of a given diameter”, Prikl. Diskr. Mat. Suppl., 2015, no. 8, 127–128
Citation in format AMSBIB
\paper On the diversity of balls in a~graph of a~given diameter
\jour Prikl. Diskr. Mat. Suppl.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|